DSpace Е.А. Бөкетов атындағы
Қарағанды мемлекеттік университетінің репозиториі
Репозиторий Карагандинского государственного университета
им. Е.А. Букетова
Repozitory of E.A. Buketov
Karaganda State University
 

Научная библиотека КарГУ им. Е.А.Букетова >
Публикации ППС- Thomson Reuters >
2011 >

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://rep.ksu.kz/handle/data/1047

Название: On a particular second kind Volterra integral equation with a spectral parameter
Авторы: Akhmanova, D. M.
Dzhenaliev, M.T.
Ramazanov, M.I.
Ключевые слова: Volterra integral equation
particular kernel
Riemann problem
index
Дата публикации: Янв-2011
Издатель: SPRINGER
Библиографическое описание: On a particular second kind Volterra integral equation with a spectral parameter/ D. M. Akhmanova, M. T. Dzhenaliev, M. I. Ramazanov.//Siberian mathematical journal. - NEW YORK: SPRINGER. - 2011. - Vol.52: No1. - p.1-10. - ISSN 0037-4466
Серия/номер: Siberian mathematical journal;Vol.52: No1.
Аннотация: We study the solvability questions for a particular second kind Volterra integral equation with a spectral parameter λ arising in the theory of boundary value problems for the spectrally loaded parabolic equations in unbounded domains when the order of a derivative in a loaded summand agrees with that in the differential part of the equation.
URI: http://rep.ksu.kz/handle/data/1047
ISSN: 0037-4466
Располагается в коллекциях:2011

Файлы этого ресурса:

Файл Описание РазмерФормат
@IRBIS_10_TOMS_Akhmanova_ON_A_PARTICULAR.pdf917,51 kBAdobe PDFПросмотреть/Открыть
View Statistics

Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2005 MIT and Hewlett-Packard - Обратная связь